# SDR GNMA201307240001

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: General aviation
- Aircraft: N6640C
- Make and model: Cessna 414A
- Aircraft serial: 0044
- Aircraft time: 14,478 hours, 7,239 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Abnormal
- Location: Zone 100
- Part time: 14,478 hours, 7,239 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENTS RELATED TO PITOT SYS STARTED TO READ ABNORMALLY, POSSIBLE OBSTRUCTION IN  PITOT SYS PLUMBING.
